# SDR CALA2013041800236

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 44,917 hours, 16,621 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, RT MLG GREEN INDICATION ON CENTER PANEL NOT ILLUMINATED WITH GEAR HANDLE DOWN.  OVERHEAD RT MAIN GEAR INDICATION WAS ILLUMINATED.  PERFORMED PSEU BITE IAW FIM 32-09, TASK 801 "NO FAULTS NOTED" & AMP; RELAMPED FWD RT GEAR DOWN & AMP; LOCKED INDICATOR LIGHTS IAW AMM 33- 18-00-960-801.  OPS CK GOOD.  OK TO CONT.
